# SDR 08FDEA00604

- Difficulty date: February 26, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 52,591 hours, 12,050 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

16 FASTENER HOLES FOUND CRACK INDICATION DURING HFEC OPEN HOLE INSPECTION AT RT WING, LOWER SKIN ACCESS DOOR CUT OUT BETWEEN STA XORS 690 AND XORS 700.   REPAIR CARRIED OUT AS PER EA 1-5710-118761 PART 1,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
